Quelques critères pour l’inégalité de Poincaré dans d , d2
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2002-2003), Talk no. 5, 16 p.
Nier, Francis 1

1 IRMAR, UMR-CNRS 6625, Université de Rennes 1, Campus de beaulieu, F-35042 Rennes cedex
@article{SEDP_2002-2003____A5_0,
     author = {Nier, Francis},
     title = {Quelques crit\`eres pour l{\textquoteright}in\'egalit\'e de {Poincar\'e} dans $\mathbb{R}^{d}$, $d\ge 2$},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:5},
     pages = {1--16},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2002-2003},
     zbl = {02124131},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2002-2003____A5_0/}
}
TY  - JOUR
AU  - Nier, Francis
TI  - Quelques critères pour l’inégalité de Poincaré dans $\mathbb{R}^{d}$, $d\ge 2$
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:5
PY  - 2002-2003
SP  - 1
EP  - 16
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2002-2003____A5_0/
LA  - fr
ID  - SEDP_2002-2003____A5_0
ER  - 
%0 Journal Article
%A Nier, Francis
%T Quelques critères pour l’inégalité de Poincaré dans $\mathbb{R}^{d}$, $d\ge 2$
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:5
%D 2002-2003
%P 1-16
%I Centre de mathématiques Laurent Schwartz, École polytechnique
%U http://www.numdam.org/item/SEDP_2002-2003____A5_0/
%G fr
%F SEDP_2002-2003____A5_0
Nier, Francis. Quelques critères pour l’inégalité de Poincaré dans $\mathbb{R}^{d}$, $d\ge 2$. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2002-2003), Talk no. 5, 16 p. http://www.numdam.org/item/SEDP_2002-2003____A5_0/

[Aetal] C. Ané, S. Blachère, D. Chafaï, P. Fougères, I. Gentil, F. Malrieu, C. Roberto, G. Scheffer. Sur les inégalités de Sobolev logarithmiques (avec une préface de D. Bakry et M. Ledoux). Panoramas & Synthèses, SMF, No 10 (2000). | MR | Zbl

[ArGuVar] V.I. Arnold, S.M. Gusen-Zade et A.N. Varchenko. Singularities of Differentiable Maps. Vol II, Monographs in Mathematics, Birkhaüser (1988). | MR | Zbl

[BoDaHel] P. Bolley, M. Dauge et B. Helffer. Conditions suffisantes pour l’injection compacte d’espaces de Sobolev à poids (ou autour d’une question de F. Mignot). Séminaire de l’université de Nantes 1989-90.

[BouHi] N. Bouleau, F. Hirsch. Dirichlet forms and analysis on Wiener space. de Gruyter Studies in Mathematics 14. | MR | Zbl

[CCG] M.J. Caceres, J.A. Carrillo et T. Goudon. Equilibration rate for the linear inhomogeneous relaxation-time Boltzmann equation for charged particles. Preprint (2002). | MR | Zbl

[CFKS] H.L Cycon, R.G Froese, W. Kirsch, et B. Simon. Schrödinger Operators with Application to Quantum Mechanics and Global Geometry. Text and Monographs in Physics. Springer-Verlag, (1987). | MR | Zbl

[DeSt] J.D. Deuschel et D. Stroock. Large Deviations, Pure Appl. Math., 137, Boston, Academic Press (1989). | MR | Zbl

[DesVil] L. Desvillettes et C. Villani. On the trend to global equilibrium in spatially inhomogeneous entropy-dissipating systems : the linear Fokker-Planck equation. Comm. Pure Appl. Math., 54(1) (2001), 1-42. | MR | Zbl

[Dedo1] M. Del Pino et J. Dolbeault. The Optimal Euclidean L p -Sobolev logarithmic inequality, à paraître dans J. Funct. Anal. | Zbl

[Dedo2] M. Del Pino et J. Dolbeault. Asymptotic behaviour of nonlinear diffusions. Prépublication du CEREMADE numéro 0217 08/10/2001. | MR

[Dedo3] M. Del Pino et J. Dolbeault. Nonlinear diffusions, hypercontractivity and the optimal L p -Euclidean logarithmic Sobolev inequality. Prépublication du CEREMADE numéro 0239 04/12/2002.

[Fef] C. Fefferman. The uncertainty principle. Bulletin of the American Mathematical Society 9 (2) (1983), 129-206. | MR | Zbl

[Hel1] B. Helffer. Sur l’hypoellipticité des opérateurs de la forme Y j 2 +1 2c j,k [Y j ,Y k ]. Séminaire de l’université de Nantes exposé n 1, 1981-82 (d’après Helffer-Métivier-Nourrigat).

[Hel2] B. Helffer. Introduction to the semi-classical Analysis for the Schrödinger operator and applications. (monographie), Lecture Notes in Math. n 1336. | Zbl

[Hel3] B. Helffer. On spectral theory for Schrödinger operators with magnetic potentials. Advanced Studies in Pure Mathematics 23, (1993), 113-141, | MR | Zbl

[Hel4] B. Helffer. Semi-classical analysis, Witten Laplacians and statistical mechanics. Series on Partial Differential Equations and Applications, 1. World Scientific Publishing Co (2002). | Zbl

[Hel5] B. Helffer. Hypoellipticity, spectral theory and Witten Laplacian Cours à Rennes dans le cadre du workshop “Equations cinétiques, hypoellipticité et Laplacien de Witten”.

[HelMo] B. Helffer et A. Mohamed. Sur le spectre essentiel des opérateurs de Schrödinger avec champ magnétique. Ann. Inst. Fourier, 38 (2), (1988), 95-113. | Numdam | MR | Zbl

[HelNi] B. Helffer et F. Nier  : Criteria to the Poincaré inequality associated with Dirichlet forms in d , d2. IMRN 22 (2003). | Zbl

[HelNo] B. Helffer et J. Nourrigat. Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs. Progress in Mathematics, Birkhäuser, vol.58. | MR | Zbl

[HelSj] B. Helffer et J. Sjöstrand. Puits multiples en limite semi-classique IV -Etude du complexe de Witten -, Comm.in PDE 10(3), (1985), 245-340. | MR | Zbl

[HerNi] F. Hérau et F. Nier. Isotropic hypoellipticity and trend to the equilibrium for the Fokker-Planck equation with high degree potential. à paraître dans Archives for Rational Mechanics and Analysis. | Zbl

[HormIII] L. Hörmander. The analysis of linear partial differential operators. III. Springer-Verlag, (1985). | MR | Zbl

[HoSt] R. Holley et D. Stroock. Simulated annealing via Sobolev inequalities, Comm. in Math. Physics 115 (1988), 553-561 | MR | Zbl

[HoKuSt] R. Holley, S. Kusuoka et D. Stroock. Asymptotics of the spectral gap with applications to the theory of simulated annealing. Journal of Functional Analysis 83 (1989), 333-350. | MR | Zbl

[Jo] J. Johnsen. On the spectral properties of Witten Laplacians, their range projections and Brascamp-Lieb’s inequality, Integral Equations Operator Theory 36 (3) (2000), 288-324. | Zbl

[Mai1] H.M. Maire  : Hypoelliptic overdetermined systems of partial differential equations. Comm. in PDE 5 (4) (1980), 331-380. | MR | Zbl

[Mai4] H.M. Maire  : Régularité optimale des solutions de systèmes différentiels et du Laplacien associé : application au b . Math. Ann. 258 (1981), 55-63. | MR | Zbl

[No] J. Nourrigat  : Subelliptic estimates for systems of pseudo-differential operators. Cours à Recife (1982).

[Lig] T.M. Liggett. L 2 rates of convergence for attractive reversible nearest particle systems, Ann. Probab., 19 (1991), 935-959. | MR | Zbl

[Ris] H. Risken. The Fokker-Planck equation. Springer-Verlag, Berlin, second edition, (1989). Methods of solution and applications. | MR | Zbl

[RocWa] M. Röckner et F.Y. Wang. Weak Poincaré Inequalities and L 2 -Convergence Rates of Markov Semigroups. Journal of Functional Analysis, 185 (2001), 564-603. | MR | Zbl

[RoSt] L. Rothschild et E.M. Stein. Hypoelliptic Differential Operators and Nilpotent Groups. Acta Mathematica, 137 (1977), 248–315. | MR | Zbl

[Roy] G. Royer  : Une initiation aux inégalités de Sobolev logarithmiques. Cours Spécialisés, SMF, No 5 (1999). | MR | Zbl

[Sim] B. Simon. Some quantum operators with discrete spectrum but classically continuous spectrum, Ann. Physics, 146 (1983), 209-220. | MR | Zbl

[Sj] J. Sjöstrand. Correlation asymptotics and Witten Laplacians, St Petersburg Math. J., 8 (1997), 160-191. | MR | Zbl